# SDR AALA202404166323

- Difficulty date: March 6, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 56,398 hours, 23,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOT #110-244 FORWARD CABIN FLOOR PANEL 222FF CORRODED AT MANY LOCATIONS. RECEIVED NEW PANEL 222FF PART NUMBER E5367147800700 INSTALL ON WORK CARD26C22053014.
